Why Do Spots Appear After Using Ointments For Scabies?
, 1 week ago I applied a scabimate ointment later on Thursday, faded spots on my hands and arms, then on Saturday night I repeated using a scabimate ointment, the question is, why in my hand after using a scabimate ointment did my spots heal but have healed but the spots aren’t red
Thank you for using the HealthReplies.com consulting service
Scabies is a parasitic infection of Sarcoptes scabiei, a type of mite that can survive on the skin and cause a skin disorder. This disease tends to be contagious so that it is often found in a small population ranging from families to the surrounding environment.
Scabies can be treated with anti-parasites such as permethrin 5%, benzyl benzoate and sulfur ointment.
Scabimite contains permethrin which is safe for use by infants aged 2 months to adults. The use of this ointment must be considered and should be adjusted to the doctor's recommendation. This ointment can only be applied 1 time, and may not be repeated. It is recommended to apply to the entire body at night and leave it in the span of 8-14 hours, after that it is cleaned by bathing as usual in the morning.
Regarding your question, scabimite must be used once and is not recommended to be repeated over and over. The recommended use of permethrin is 2x within one week's interval for adult mites and eggs. Side effects that may arise include skin irritation, redness and itching, to inflammatory reactions.
Spots that appear on your body require more specific examination to assess the cause. Non-red spots can occur due to irritation after drug use or are caused by other things such as hypo spots / hyperpigmentation after sun exposure, etc.
If spots on your skin do not improve or increase, try to immediately see a doctor. If not accompanied by other symptoms that interfere, then it is still quite normal.
So much information that I can convey, hopefully it helps